Positive matrix invertibility and the method of monotone approximations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1964), pp. 143-150
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_3_a21,
author = {A. G. Teterev},
title = {Positive matrix invertibility and the method of monotone approximations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {143--150},
year = {1964},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_3_a21/}
}
A. G. Teterev. Positive matrix invertibility and the method of monotone approximations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1964), pp. 143-150. http://geodesic.mathdoc.fr/item/IVM_1964_3_a21/